Alert archive / Arkansas / Tornado Warnings in 2026
Tornado Warning 19, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 7, 2026, 5:22 AM CST for Columbia County, Lafayette County, Nevada County, Arkansas. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2026, 5:22 AM CST (11:22 UTC)
- Expired
- Mar 7, 2026, 6:00 AM CST
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Columbia County, AR, Lafayette County, AR, Nevada County, AR
The radar
The Shreveport radar (KSHV), 126 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 5:37 AM CST | TORNADO | 2 Wnw Willisville, AR | *** 1 INJ *** DURING THE MORNING HOURS ON SAT, MAR 7, 2026 A SEVERE THUNDERSTORM PRODUCED AN EF-2 TORNADO WITH PEAK WINDS OF 125 MPH JUST WEST OF WILLISVILLE, ARKANSAS. THE FIRST SIGN OF DAMAGE FROM THE TORNADO WAS SEEN JUST SOUTH OF THE INTERSECTION OF HIGHWA |
| Mar 7, 5:40 AM CST | TORNADO | 2 Wnw Willisville, AR | *** 1 INJ *** Numerous trees down, a trailer was destroyed along with a barn. One injury taken to a local hospital. Most damage occurred along Nevada 17 just west of Willisville, Ar. |
| Mar 7, 5:40 AM CST | TORNADO | 3 Wnw Willisville, AR | Public report of a trailer being lofted from a tornado near Willisville. TDS signature associated with this storm in southern Nevada County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 3:19 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 11.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 924 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
412
WFUS54 KSHV 071122
TORSHV
ARC027-073-099-071200-
/O.NEW.KSHV.TO.W.0019.260307T1122Z-260307T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
522 AM CST Sat Mar 7 2026
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northern Columbia County in southwestern Arkansas...
Northeastern Lafayette County in southwestern Arkansas...
Southern Nevada County in southwestern Arkansas...
* Until 600 AM CST.
* At 522 AM CST, a severe thunderstorm capable of producing a tornado
was located near Buckner, or near Stamps, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* Locations impacted include...
Stamps, Buckner, Rosston, Willisville, Bodcaw, Cale, Waterloo,
Mount Moriah, Falcon, Morris and Young.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3348 9348 3350 9348 3376 9327 3367 9311
3356 9311 3334 9347 3340 9356 3348 9350
TIME...MOT...LOC 1121Z 220DEG 46KT 3341 9347
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
534 follow-up statements
014
WWUS54 KSHV 071134
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
534 AM CST Sat Mar 7 2026
ARC027-073-071144-
/O.CAN.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Columbia AR-Lafayette AR-
534 AM CST Sat Mar 7 2026
...TORNADO WARNING IS CANCELLED FOR NORTHERN COLUMBIA AND
NORTHEASTERN LAFAYETTE COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 AM CST for a portion of
southwest Arkansas.
&&
LAT...LON 3348 9348 3350 9348 3376 9327 3367 9311
3356 9311 3344 9330 3344 9337
TIME...MOT...LOC 1122Z 220DEG 46KT 3342 9345
$$
ARC099-071200-
/O.CON.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Nevada AR-
534 AM CST Sat Mar 7 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 6 AM CST FOR SOUTHERN
NEVADA COUNTY...
At 534 AM CST, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Bodcaw, or 11 miles northwest of Waldo,
moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rosston, Willisville, Bodcaw, Cale, Waterloo, Mount Moriah, Morris,
Young and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3348 9348 3350 9348 3376 9327 3367 9311
3356 9311 3344 9330 3344 9337
TIME...MOT...LOC 1122Z 221DEG 36KT 3340 9347
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
53339
WWUS54 KSHV 071146
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
546 AM CST Sat Mar 7 2026
ARC099-071200-
/O.CON.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Nevada AR-
546 AM CST Sat Mar 7 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 6 AM CST FOR SOUTHERN
NEVADA COUNTY...
At 546 AM CST, a tornado producing storm was located over Rosston, or
14 miles north of Waldo, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rosston, Willisville, Bodcaw, Cale, Waterloo, Mount Moriah, Morris,
Young and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3348 9348 3350 9348 3376 9327 3367 9311
3356 9311 3344 9330 3344 9337
TIME...MOT...LOC 1134Z 220DEG 30KT 3348 9340
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
53404
WWUS54 KSHV 071149
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
549 AM CST Sat Mar 7 2026
ARC099-071200-
/O.CON.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Nevada AR-
549 AM CST Sat Mar 7 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 6 AM CST FOR SOUTHERN
NEVADA COUNTY...
At 549 AM CST, a tornado producing storm was located over Rosston, or
16 miles north of Waldo, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Rosston, Willisville, Bodcaw, Cale, Morris, Mount Moriah, Waterloo
and Young.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3348 9325 3356 9343 3376 9327 3367 9311
3356 9311
TIME...MOT...LOC 1146Z 220DEG 30KT 3356 9331
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
53152
WWUS54 KSHV 071200
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
600 AM CST Sat Mar 7 2026
ARC099-071210-
/O.EXP.KSHV.TO.W.0019.000000T0000Z-260307T1200Z/
Nevada AR-
600 AM CST Sat Mar 7 2026
...TORNADO WARNING HAS EXPIRED FOR SOUTHERN NEVADA COUNTY...
The Tornado Warning that was previously in effect has been reissued
for Nevada County and is in effect until 645 AM CST. Please refer to
that bulletin for the latest severe weather information. However,
gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 AM CST for a portion of
southwest Arkansas.
&&
LAT...LON 3348 9325 3356 9343 3376 9327 3367 9311
3356 9311
TIME...MOT...LOC 1149Z 220DEG 30KT 3358 9329
$$
53What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 7, 4:44 AM CST, 38 minutes earlier. Its key messages:
- Issued at 120 AM CST Sat Mar 7 2026
- The potential remains for scattered strong to severe thunderstorms affecting Southeast Oklahoma, portions of East Texas, Southwest Arkansas, and portions of Northwest Louisiana overnight through early this morning.
- Periods of heavy but much needed rainfall is expected across much of the region this weekend, which should ease the drought conditions in place. There is also the chance for some additional severe weather, especially this afternoon.
- A wet pattern will develop next week, as daily rain chances will be in the forecast. Can't rule out additional strong to severe thunderstorms and excessive rainfall during this period.
Area forecast discussion, Mar 7, 4:44 AM CST, 38 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 444 AM CST Sat Mar 7 2026 ...New AVIATION... .KEY MESSAGES... Issued at 120 AM CST Sat Mar 7 2026 - The potential remains for scattered strong to severe thunderstorms affecting Southeast Oklahoma, portions of East Texas, Southwest Arkansas, and portions of Northwest Louisiana overnight through early this morning. - Periods of heavy but much needed rainfall is expected across much of the region this weekend, which should ease the drought conditions in place. There is also the chance for some additional severe weather, especially this afternoon. - A wet pattern will develop next week, as daily rain chances will be in the forecast. Can't rule out additional strong to severe thunderstorms and excessive rainfall during this period. && .DISCUSSION... Issued at 120 AM CST Sat Mar 7 2026 Above normal conditions continued across the region this past afternoon, with more record highs observed at a few of our climate locations. We expected some strong to severe thunderstorms during the past afternoon and evening hours, but this didn't materialize. However, some convection has started to develop across East Texas over the past hour, which has been strong enough for us to issue a couple of Special Weather Statements. We will likely see this convection expand into Southwest Arkansas and possibly Northwest Louisiana through daybreak. Can't rule out some of this convection becoming severe, with all modes of hazard weather on the table. As we continue through the overnight period, a cold front, currently extending from Central Oklahoma southwestward into Western Texas, will continue to shift eastward towards the region. A line of storms have already started to form along that line, and should remain intact as the front arrives at our northwestern zones around daybreak. This line will then continue to push southward into the region before it gets undercut by the front later this morning. But, additional convection could reform on the trailing 850 mb front. There should be enough elevated instability, shear, and low enough freezing levels for hail and damaging winds to be a threat today. There still remain some question on if the front will push through the region this afternoon/evening or stall across the area. Either way, the thought is that even if it pushes through, it will return back Sunday as a warm front. This will keep rain chances for the remainder of the weekend. However, if the front stalls today, this could set up an overrunning rain situation, especially for most of the region south of the I-30 corridor. This could yield some locally heavy rainfall if this was to occur. The front is expected to lift north of the region by Monday, which could gives up a brief break in rain. However, daily rain chances will return across the region for the first half of next week. Long-term progs continue to show a much stronger closed upper trough slowly pushing eastward towards the area from the northern Baja region of Mexico. Ahead of this trough, several disturbances will move into the region, resulting in daily rain chances, until the trough finally pushes through region by the middle of next week. Additional severe weather and excessive rainfall can't be ruled out during this period. Behind the trough, cooler and drier conditions will return. /20/ && .AVIATION... (12Z TAFS) Issued at 441 AM CST Sat Mar 7 2026 Scattered thunderstorms to begin the TAF period near and north of the I-20 Corridor will become more numerous as we go through the day across all of our airspace as a cold front moves into our region from the northwest. Have tried to time this out from west to east across our airspace as the day goes on with post frontal showers and/or elevated thunderstorms also possible in the wake of the front through the overnight hours as well. Post frontal ceilings should fall to low MVFR or IFR categories as well this evening and through the overnight hours. 13 && .SPOTTER INFORMATION STATEMENT... Issued at 120 AM CST Sat Mar 7 2026 Spotter activation will may be needed for the remainder of tonight and again today for a large portion of the region. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 82 61 74 65 / 90 80 40 10 MLU 83 63 76 64 / 90 80 70 10 DEQ 73 45 73 55 / 90 50 10 20 TXK 78 57 74 62 / 100 60 20 20 ELD 78 56 72 60 / 90 80 40 10 TYR 79 55 74 64 / 90 60 20 20 GGG 82 57 73 63 / 90 70 30 20 LFK 85 62 76 65 / 80 80 60 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...20 AVIATION...13
In the hours before
Special weather statement, Mar 7, 1:07 AM CST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
107 AM CST Sat Mar 7 2026
TXZ124-125-136-137-149-070730-
Cherokee TX-Upshur TX-Wood TX-Gregg TX-Smith TX-
107 AM CST Sat Mar 7 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN GREGG...
SOUTHWESTERN UPSHUR...NORTHWESTERN CHEROKEE...SMITH AND SOUTHEASTERN
WOOD COUNTIES UNTIL 130 AM CST...
At 107 AM CST, Doppler radar was tracking a couple of strong
thunderstorms extending from 10 miles west of Bullard to 8 miles
south of Big Sandy, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyler, Longview, Kilgore, Whitehouse, White Oak, Gladewater,
Gilmer, Lindale, Bullard, Big Sandy, Hawkins, Clarksville City,
East Mountain, Liberty City, West Mountain, Rosewood, Reese,
Noonday, New Chapel Hill and Winona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3239 9549 3286 9504 3260 9470 3256 9470
3237 9493 3237 9499 3233 9499 3200 9540
3204 9543 3205 9542 3207 9544 3208 9542
3215 9548 3220 9546 3224 9549 3225 9547
3230 9545 3233 9546 3235 9545
TIME...MOT...LOC 0705Z 223DEG 28KT 3247 9507 3234 9525 3219 9547
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
20Special weather statement, Mar 7, 1:23 AM CST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
123 AM CST Sat Mar 7 2026
TXZ097-109>112-124>126-136>138-070815-
Wood TX-Gregg TX-Upshur TX-Bowie TX-Titus TX-Cass TX-Morris TX-
Marion TX-Camp TX-Smith TX-Harrison TX-
123 AM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BOWIE...WESTERN
GREGG...NORTHWESTERN HARRISON...WESTERN MARION...MORRIS...
SOUTHEASTERN TITUS...UPSHUR...WESTERN CASS...SOUTHEASTERN CAMP...
NORTHEASTERN SMITH AND SOUTHEASTERN WOOD COUNTIES UNTIL 215 AM CST...
At 123 AM CST, Doppler radar was tracking a strong thunderstorm near
Gilmer, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Daingerfield, Linden,
Hughes Springs, Lone Star, Naples, Big Sandy, Hawkins, Ore City,
Omaha, Clarksville City, East Mountain, Cedar Springs and Diana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3259 9530 3331 9464 3304 9419 3237 9495
3237 9499 3233 9499 3226 9507 3249 9540
TIME...MOT...LOC 0723Z 217DEG 43KT 3271 9488
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:41 AM CST | Tornado Warning | SHV | Lafayette, Miller | 49 min |
| Mar 7, 3:57 AM CST | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 34 min |
| Mar 7, 3:59 AM CST | Tornado Warning | SHV | Miller | 31 min |
| Mar 7, 4:27 AM CST | Tornado Warning | SHV | Lafayette, Miller | 48 min |
| Mar 7, 4:57 AM CST | Tornado Warning | SHV | Columbia, Lafayette, Miller | 35 min |
| Mar 7, 4:58 AM CST | Tornado Warning | SHV | Nevada | 23 min |
| Mar 7, 5:53 AM CST | Tornado Warning | SHV | Nevada | 25 min |
| Mar 7, 7:48 AM CST | Special Weather Statement | SHV | Howard | 27 min |
| Mar 7, 8:50 AM CST | Special Weather Statement | SHV | Hempstead | 40 min |
| Mar 7, 9:41 AM CST | Special Weather Statement | SHV | Hempstead, Little River | 49 min |
| Mar 7, 10:51 AM CST | Special Weather Statement | SHV | Hempstead, Miller, Nevada | 39 min |
| Mar 7, 11:32 AM CST | Special Weather Statement | SHV | Columbia, Lafayette, Miller, Nevada | 28 min |
Nearby
Tornado Warnings in Arkansas, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.